# SDR DHL9980163C

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING CENTER LOWER FUSELAGE RT LOWER AREA APPROX FS 822 AT RT OF FUEL DRAIN VALVE FOUND CRACK ON ANGLE SUPPORTS.  REMOVED DAMAGED ANGLE SUPPORTS, FABRICATED AND INSTALLED PER SRM 51-1-20, 5.5 X 1 X 1.
